Alert archive / Minnesota / Flash Flood Warnings in 2015
Flash Flood Warning 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flash flood warning at Sep 17, 2015, 6:38 AM CDT for Dakota County, Ramsey County, Washington County, Minnesota. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2015, 6:38 AM CDT (11:38 UTC)
- Expired
- Sep 17, 2015, 9:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dakota County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 37 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 6:50 AM CDT | FLASH FLOOD | Mendota Heights, MN | FLASH FLOODING AT INTERSTATE 494 AND PILOT KNOB ROAD. |
| Sep 17, 7:03 AM CDT | FLASH FLOOD | 1 N Downtown St Paul, MN | FLASH FLOODING OCCURRING AT INTERSTATE 35 EAST AND MARYLAND AVENUE. |
| Sep 17, 8:50 AM CDT | HEAVY RAIN 2.24 | North St Paul, MN | TOTAL SINCE MIDNIGHT AT NORTH SAINT PAUL WEATHER OBSERVATORY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
984
WGUS53 KMPX 171138
FFWMPX
MNC037-123-163-171400-
/O.NEW.KMPX.FF.W.0013.150917T1138Z-150917T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
638 AM CDT THU SEP 17 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
NORTH CENTRAL DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 900 AM CDT
* AT 637 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 2 INCHES OF RAIN HAS
FALLEN. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE THIS MORNING.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. PAUL...EAGAN...WOODBURY...MAPLEWOOD...INVER GROVE HEIGHTS...
ROSEVILLE...OAKDALE...WHITE BEAR LAKE...SOUTH ST. PAUL...WEST ST.
PAUL...MENDOTA HEIGHTS AND LAKE ELMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4485 9321 4487 9320 4488 9318 4497 9316
4503 9306 4504 9302 4500 9285 4480 9311
$$
ADLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 5:29 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 17, 5:29 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 529 AM CDT THU SEP 17 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 515 AM CDT THU SEP 17 2015 A VERY SUMMER FEEL TO THE WEATHER THIS MORNING...WITH 3 AM TEMPERATURES ACROSS MUCH OF THE AREA STILL IN THE LOW TO MID 70S...DEWPOINTS IN THE UPPER 60S...AND HIT-AND-MISS THUNDERSTORMS POPPING UP ALL NIGHT WITHIN A MOISTURE RICH 30 KT LLJ. RESPONSIBLE FOR ALL OF THIS IS A BROAD TROUGH OVER WRN CANADA WITH ITS AXIS DIPPING DOWN INTO NEVADA. THIS UPPER FEATURE WILL LIFT NE THROUGH THE DAY...WHICH WILL HELP DRIVE THE SFC LOW OVER SE NODAK INTO NW ONTARIO...FINALLY DRIVING THE COLD FRONT THAT HAS THREATENED TO COME INTO THE MPX AREA THE LAST FEW DAYS THROUGH MN AND WI. BIGGEST CHANGE NOTED WITH THE GUIDANCE...ESPECIALLY WITH RESPECT TO THE CAMS...IS A SLOWING IN THE SPEED WITH WHICH THE FRONT MOVES ACROSS THE AREA...SO BIGGEST CHANGE WITH THE FORECAST WAS TO PULL CATEGORICAL POPS THIS AFTERNOON FARTHER WEST AND SLOW THEIR DEPARTURE OUT OF THE ERN SECTIONS OF THE MPX CWA. FOR THIS MORNING...MOST HI-RES GUIDANCES SHOW GREATEST TSRA COVERAGE OCCURRING THIS MORNING OVER ERN MN/WRN WI AS A WAVE CURRENTLY DOWN BY SIOUX CITY LIFTS NORTHEAST TOWARD WRN WI. THIS ACTIVITY SHOULD LARGELY CLEAR THE MPX AREA BY NOON...WITH THE EVER SO BRIEF BREAK IN TSRA ACTIVITY OCCURRING BEFORE STORMS LIGHT UP ALONG THE COLD FRONT IN THE AFTERNOON. PRETTY GOOD AGREEMENT AMONG THE CAMS THAT WE SEE DEEP CONVECTION INITIATE ALONG THE COLD FRONT BETWEEN 19Z AND 21Z NEAR A CAMBRIDGE TO MANKATO LINE. FORCING AND MORE LINE PARALLEL SHEAR SUPPORT WHAT THE CAMS SHOW IN THAT WE SEE A BROKEN LINE OF STORMS DEVELOP THAT SWEEPS EAST INTO WI AROUND 21/22Z AND QUICKLY CLEARS THE ERN SECTIONS OF THE MPX AREA AROUND 2Z. FROM THE SEVERE POTENTIAL...WE CONTINUE TO SEE MIXED SIGNALS. MODELS ARE PRETTY CONSISTENT WITH DEVELOPING 1500-2500 J/KG OF MLCAPE AHEAD OF THE FRONT THIS AFTERNOON THAT IS RELATIVELY UNCAPPED AS CONTINUED HEIGHT FALLS START TO COOL THE WARM EML THAT MOVED OVER US ON SUNDAY. PROBLEM WITH THIS THOUGH IS THIS EML IS WHAT HAS GIVEN US VERY STEEP MID LEVEL LAPSE RATES...AND THOSE WILL BE WEAKENING WITH THE CAP. IN ADDITION...THERE WILL STILL BE A DISCONNECT BETWEEN THE DEEP LAYER SHEAR AND THE LOW LEVEL SHEAR. THE DEEP SHEAR WILL BE LAGGING BEHIND THE FRONT SOME...WITH THE LOW LEVEL SHEAR PUSHING EAST WITH THE LLJ THIS EVENING. LOOKING AT CAMS...PROBABILITIES FOR UH GREATER THAN 25 M/S IS GREATEST AROUND SE MN/NE IA/SW WI...WHICH IS WHERE THE GREATEST DESTABILIZATION IS EXPECTED AND HAPPENS TO COINCIDE WITH WHERE THE SPC HAS A 5% TORNADO THREAT. WITH QUESTIONS ABOUT AMOUNT OF CLEARING AND DESTABILIZATION WE SEE ALONG WITH THE WEAKER MID LEVEL LAPSE RATES...WE MAY NOT SEE QUITE AS ROBUST UPDRAFTS AS WE HAVE MANAGED THIS MORNING...BUT THE SEVERE RISK SEEMS WARRANTED...WITH THE CIPS SEVERE ANALOGS CONTINUING TO SHOW 4 OF THE 15 ANALOG EVENTS THAT PRODUCED SLIGHT RISK OR GREATER WORTHY SEVERE REPORTS. FOR TONIGHT...WE WILL QUIET DOWN PRETTY QUICK IN THE WAKE OF THE FRONT...WITH DEWPOINTS FALLING BACK INTO THE 40S...THOUGH WE LOOK TO ONLY HAVE ENOUGH TIME TO GET TEMPS DOWN INTO THE 50S BEFORE DIURNAL WARMING KICKS IN FRIDAY MORNING. ANY RAIN COMING IN WITH THE SYSTEM FOR FRIDAY WILL COME AFTER 12Z FRIDAY...SO HAVE THE REST OF THE SHORT TERM DRY ONCE WE CLEAR THE COLD FRONT OUT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 415 AM CDT THU SEP 17 2015 FRIDAY AND FRIDAY NIGHT...POTENT CDFNT WILL BE LOCATED OVER LK MICHIGAN SNAKING SWWD OVER SRN WI INTO NE IA...WELL E OF THE WFO MPX CWFA. THIS WILL ALLOW MUCH COOLER AIR TO INFILTRATE THE REGION AS HIGH TEMPS WILL ONLY HIT THE LOW-MID 60S FRI AFTN. A SECONDARY WEAK LOW PRES CENTER WILL DEVELOP OVER THE WRN DAKOTAS DURG THE DAY ON FRI...IN ADVANCE OF A KICKER SHTWV H5 TROF MOVG EWD WITHIN FAIRLY PROGRESSIVE ZONAL FLOW ALOFT. A SWATH OF MID-UPR LVL MOISTURE WILL ACCOMPANY THE SFC LOW BUT DRIER AIR AT THE SFC WILL MITIGATE HIGH QPF AMOUNTS ALONG WITH THE PROGRESSIVE NATURE OF THIS SYSTEM. PLUS...INSTABILITY WILL BE AT A MINIMUM SO WILL OMIT THUNDER FROM THIS PORTION OF THE FCST. COVERAGE LOOKS TO ONLY BE SCATTERED SO 30-50 POPS WILL GENERALLY SUFFICE...ALTHOUGH THE TRACK OF THE SYSTEM FROM THE SRN DAKOTAS OVER SRN MN DOES WARRANT SOME LIKELY POPS NEAR THE IA BORDER. THIS SYSTEM QUICKLY SHIFTS INTO WI FRI NIGHT...ALLOWING ANY AND ALL PRECIP TO COME TO AN END BY DAYBREAK SAT MRNG. SATURDAY THROUGH MONDAY...HIGH PRES WILL MAKE ITS WAY INTO THE REGION OVER THE WEEKEND THROUGH MONDAY OF NEXT WEEK. MAINLY CLEAR SKIES AND DRIER AIR WILL BE THE RULE. IN ADDITION...SFC WINDS WILL GRADUALLY SWING AROUND FROM NWLY ON SAT TO SLY ON SUN AND MON WHILE A NE-SW RIDGE AXIS ALOFT SHIFTS OVER THE REGION. THE SFC SHIFT PLUS BUILDING HEIGHTS ALOFT THROUGH THIS PERIOD WILL MEAN A GRADUAL WARMING OF TEMPERATURES INTO EARLY NEXT WEEK. HIGHS WILL CLIMB OUT OF THE 60S INTO THE LWR-MID 70S. TUESDAY AND WEDNESDAY...ANOTHER COLD FRONT IS PROGGED TO PUSH THRU THE REGION DURING THE MIDDLE OF NEXT WEEK ALTHOUGH THE TIMING AND PHASING WITH MOISTURE IS A BIT IN QUESTION BETWEEN THE 00Z GFS AND 00Z ECMWF. THERE IS COMMONALITY BETWEEN A FRONTAL PASSAGE SO HAVE OPTED TO INCLUDE POPS BUT NO HIGHER THAN 30 PERCENT FOR EITHER PERIOD. HAVE ALSO SHOWN A SLIGHT DROP IN TEMPS DUE TO THE CLOUD/RAIN COMPLICATIONS AND THE FROPA...KNOCKING HIGHS BACK DOWN TO THE UPR 60S TO ARND 70. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1119 PM CDT WED SEP 16 2015 BAND OF SHOWERS AND STORMS HAS BEEN DECAYING OVER EASTERN MN...BUT EXPECT ANOTHER CLUSTER OF STORMS TO FIRE AROUND 09-10Z ACROSS SOUTH CENTRAL MN AND TRACK NORTHEAST ACROSS MSP/RNH/EAU THROUGH MID MORNING. A LULL IN ACTIVITY EXPECTED AGAIN LATE MORNING TO EARLY AFTERNOON...WITH MVFR CIGS LIKELY...THEN ADDITIONAL STORMS WILL FIRE ALONG THE COLD FRONT FROM ROUGHLY RWF TO STC...AND BECOME MORE WIDESPREAD AS THEY HEAD INTO ERN MN AND WRN WI THROUGH EARLY EVENING. CONFIDENCE HAS INCREASED THROUGH THE PERIOD TO ALLOW TEMPO GROUPS...THOUGH PERHAPS SOME PREVAILING GROUPS WILL BE NEEDED IN LATER FORECASTS. KMSP...THINK DRY WEATHER WILL CONTINUE UNTIL ABOUT 10-11Z WHEN ADDITIONAL STORMS QUICKLY DEVELOP. THEY SHOULD PERSIST THROUGH ABOUT 15Z. MVFR CIGS COULD ARRIVE DURING OR SHORTLY AFTER THE MORNING STORMS. /OUTLOOK FOR KMSP/ FRI...VFR. MVFR SHRA POSSIBLE. WIND NNW 5-10 KTS. SAT...VFR. WIND W 7-10 KTS. SUN...VFR. WIND S 10-12 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...JPC AVIATION...BORGHOFF
Hazardous weather outlook, Sep 17, 5:00 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 500 AM CDT THU SEP 17 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 500 AM CDT THU SEP 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED OVER EASTERN MINNESOTA INTO WESTERN WISCONSIN THIS MORNING...THEN ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN MINNESOTA THROUGH WESTERN WISCONSIN THIS AFTERNOON THROUGH THIS EVENING. THOUGH ISOLATED THUNDERSTORMS THIS MORNING MAY BE SEVERE...THERE IS A HIGHER RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN HAZARDS ARE LARGE HAIL AND DAMAGING WINDS...THOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Sep 17, 3:44 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 AM CDT THU SEP 17 2015
WIZ015-170930-
BARRON-
344 AM CDT THU SEP 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BARRON COUNTY...
AT 343 AM CDT...A STRONG THUNDERSTORM NEAR CUMBERLAND...OR 10 MILES
WEST OF RICE LAKE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CUMBERLAND...ALMENA...HAUGEN...COMSTOCK...
MIKANA...AND BRILL.
THIS INCLUDES U.S. HIGHWAY 53 BETWEEN MILE MARKERS 140 AND 152.
LAT...LON 4534 9197 4547 9215 4564 9193 4563 9154
4558 9153
TIME...MOT...LOC 0843Z 226DEG 34KT 4548 9195Local storm report, Sep 17, 4:36 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 AM CDT THU SEP 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM HAIL CRYSTAL 45.03N 93.36W
09/17/2015 E0.88 INCH HENNEPIN MN PUBLIC
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Sep 17, 4:40 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 AM CDT THU SEP 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL CRYSTAL 45.04N 93.36W
09/17/2015 E1.00 INCH HENNEPIN MN PUBLIC
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Sep 17, 5:15 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 AM CDT THU SEP 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM HAIL 4 SE MANKATO 44.13N 93.93W
09/17/2015 M0.88 INCH BLUE EARTH MN COCORAHS
&&
ADLSpecial weather statement, Sep 17, 6:27 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 AM CDT THU SEP 17 2015
MNZ062-063-070-171230-
WASHINGTON-DAKOTA-RAMSEY-
627 AM CDT THU SEP 17 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
WASHINGTON...DAKOTA...RAMSEY...
AT 625 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER ST. PAUL. 1 TO 2 INCHES HAVE ALREADY FALLEN...WITH
ADDITIONAL HEAVY RAIN EXPECTED OVER THE NEXT HOUR.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...EAGAN...WOODBURY...MAPLEWOOD...INVER GROVE HEIGHTS...
ROSEVILLE...OAKDALE...WHITE BEAR LAKE...SOUTH ST. PAUL...WEST ST.
PAUL...VADNAIS HEIGHTS AND MENDOTA HEIGHTS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 249.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 132 AND 144.
THIS INCLUDES THE FOLLOWING LOCATIONS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4500 9289 4483 9310 4487 9319 4489 9318
4491 9320 4494 9320 4506 9308
TIME...MOT...LOC 1125Z 240DEG 0KT 4496 9309
ADLThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:18 PM CDT | Special Weather Statement | MPX | Benton | 27 min |
| Sep 17, 4:15 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 45 min |
| Sep 17, 6:27 AM CDT | Special Weather Statement | MPX | Ramsey | 63 min |
| Sep 17, 7:31 AM CDT | Special Weather Statement | MPX | Washington | 59 min |
| Sep 17, 10:06 AM CDT | Special Weather Statement | MPX | Dakota | 54 min |
| Sep 17, 11:05 AM CDT | Special Weather Statement | MPX | Ramsey | 40 min |
| Sep 17, 11:59 AM CDT | Special Weather Statement | MPX | Carver | 46 min |
| Sep 17, 12:41 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey | 49 min |
| Sep 17, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 33 min |
| Sep 17, 3:43 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 33 min |
| Sep 17, 4:01 PM CDT | Special Weather Statement | MPX | Carver | 29 min |
Nearby
Flash Flood Warnings in Minnesota, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.